MathSciNet Relay Station
MathSciNet bibliographic data
MR222338 32.49
Bungart, Lutz On analytic fiber bundles. I. Holomorphic fiber bundles with infinite dimensional fibers. Topology 7 1967 55–68.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement